Discussions that mention zoloft

Depression board


Hey there,

I am approaching my 4 week of a 50mg dosage increase of Zoloft and was put back on Buspar for Anxiety 3 days ago. (I also take 15mg of Restoril for sleeping at night)

This afternoon I feel so wired! I went through a therapy session this morning and ending up writing two letters to former bosses that treated me badly. I ripped the letters up and threw them in the trash to release my anger.

Do you think that the anxiety and wired feeling this afternoon is coming from bringing up that anger? Or is it just side effects of the medicines?

Thanks,
Zoloftman
Like I was saying in one of my previous posts. I was feeling angry and having mood swings on the Zoloft too. It definatley can be from that. You might have to just ride it out or decrease your dosage temporarily.

Sometimes i feel so wired from the Zoloft, I dont get angry or violent but I can't shut my mouth or stop moving for 2 seconds if I wanted too. It's like I can control some of my behavior but some I cannot.
[QUOTE=nuttyprof.]Like I was saying in one of my previous posts. I was feeling angry and having mood swings on the Zoloft too. It definatley can be from that. You might have to just ride it out or decrease your dosage temporarily.

Sometimes i feel so wired from the Zoloft, I dont get angry or violent but I can't shut my mouth or stop moving for 2 seconds if I wanted too. It's like I can control some of my behavior but some I cannot.

Thanks Professor. Has yours subsided?
Quote from ZoloftMan:
Thanks Professor. Has yours subsided?


ZoloftMan...

No, I'm basically just hanging on for the ride. It's very frustrating. I'm in the very early stages of treatment with Zoloft myself. I'm not getting angry anymore but late at night I still get very anxious and I've had to pop a mg of Xanax to get some rest. During the day I've been feeling okay though.
Same here. I too have been getting anxious at night. I take my Zoloft in the am so I think by midafternoon to night time, I places it's chemical's into my brain.

I take 15mg of Restoril at bedtime to get some sleep.

Do you also have weird feelings in your extremities like feet and hands when you get anxious?

My severe headaches last week are gone so if give me confidence that the anxiety will pass.

Please write back at your earliest convenience.

Zoloftman
Quote from ZoloftMan:
Same here. I too have been getting anxious at night. I take my Zoloft in the am so I think by midafternoon to night time, I places it's chemical's into my brain.

I take 15mg of Restoril at bedtime to get some sleep.

Do you also have weird feelings in your extremities like feet and hands when you get anxious?

My severe headaches last week are gone so if give me confidence that the anxiety will pass.

Please write back at your earliest convenience.

Zoloftman


I do get weird feelings in my extremities Zoloftman, but I have panic disorder so those "weird feelings" are actually not so weird anymore. I've come to live with them and have to accept them as reality for the rest of my life. As far as getting very anxious at night though, I think if it is because of the Zoloft, it might be because the medication is peaking in my bloodstream. Zoloft peaks in the bloodstream about 5 hours after you take you take it. I've been taking it at 7:30 and the anxiety gets pretty bad between 11:30 and 12:30. But eventually I fall asleep and when I wake up I've been feeling pretty good and I go about my day. Right now I'm accepting the pay off (feeling pretty good during the day and getting anxious at night).
Been on zoloft since 1998. When I first took it [25 mg's], the anxiety went through the roof and didn't subside for about 6 weeks. Anytime after that, when the dosage was increased or decreased, the anxiety spiked for about two weeks. I also noticed that during times of high stress the anxiety would be worse than normal. My dose was eventually dropped to between 6 and 12.5 mg's and the anxiety lowered. Tried to come off zoloft two years ago but the withdrawal was brutal and included spikes in anxiety. However, the anxiety was worse at the higher doses, and upon increases in the dosage. I was also on Buspar for 6 years which made me very dizzy and "out of it". Came off that last year [had about two weeks of withdrawal from that when the Dr. said there shouldn't be any] and now feel much better.

Hope that helps.
NuttyProf

I went back to the doctor today due to the anxiety from Zoloft and he switched my Restoril at night to day time and he added Remeron at night.

My anxiety was so bad around noon that I could not do anything much. I took 7.5 of Restoril this afternoon and that helped tremendously. I will take it until the Buspar kicks in.

Hope this combination works out.

Zoloftman
Quote from sgt207:
Been on zoloft since 1998. When I first took it [25 mg's], the anxiety went through the roof and didn't subside for about 6 weeks. Anytime after that, when the dosage was increased or decreased, the anxiety spiked for about two weeks. I also noticed that during times of high stress the anxiety would be worse than normal. My dose was eventually dropped to between 6 and 12.5 mg's and the anxiety lowered. Tried to come off zoloft two years ago but the withdrawal was brutal and included spikes in anxiety. However, the anxiety was worse at the higher doses, and upon increases in the dosage. I was also on Buspar for 6 years which made me very dizzy and "out of it". Came off that last year [had about two weeks of withdrawal from that when the Dr. said there shouldn't be any] and now feel much better.

Hope that helps.


Thanks Sgt.,

My doctor advised me to take Restoril during the day instead of at night to counter the anxiety until the Buspar kicks in. I did so this afternoon and it helped. He gave me Remeron to take at night.

Zoloftman
Quote from ZoloftMan:
NuttyProf

I went back to the doctor today due to the anxiety from Zoloft and he switched my Restoril at night to day time and he added Remeron at night.

My anxiety was so bad around noon that I could not do anything much. I took 7.5 of Restoril this afternoon and that helped tremendously. I will take it until the Buspar kicks in.

Hope this combination works out.

Zoloftman


Whats up Zoloftman,

The anxiety and depression are killing me right now. I wish the doctors could give me another brain or something, idk whats going on. I'm like lost in my own little world over here. I'm not even looking forward to the holidays at all. Good luck with the Remeron. It should help with the anxiety because it has a like a sedating type effect. The Restoril is a sedating benzodiazepine so that should help put you to sleep too. I think I'm gonna try counting sheep or something tonight, I give up with this.

best wishes
Quote from ZoloftMan:
Hey there,

I am approaching my 4 week of a 50mg dosage increase of Zoloft and was put back on Buspar for Anxiety 3 days ago. (I also take 15mg of Restoril for sleeping at night)

This afternoon I feel so wired! I went through a therapy session this morning and ending up writing two letters to former bosses that treated me badly. I ripped the letters up and threw them in the trash to release my anger.

Do you think that the anxiety and wired feeling this afternoon is coming from bringing up that anger? Or is it just side effects of the medicines?

Thanks,
Zoloftman


Buspar and Zoloft are very stimulating. Plus, Restorial rebound can come in the form of overstimuation. Could be one or all. I think if they can't have tests or measures for brain neurotransmitters they shouldn't be fooling around with them but that's IMHO>
Thanks Jennita.

I will countinue to ride the wave.

Zoloftman
[QUOTE=nuttyprof.]Whats up Zoloftman,

The anxiety and depression are killing me right now. I wish the doctors could give me another brain or something, idk whats going on. I'm like lost in my own little world over here. I'm not even looking forward to the holidays at all. Good luck with the Remeron. It should help with the anxiety because it has a like a sedating type effect. The Restoril is a sedating benzodiazepine so that should help put you to sleep too. I think I'm gonna try counting sheep or something tonight, I give up with this.

best wishes

Sorry to hear that NuttyProf.

Well, I took the Remeron last night and I did not like it. Feel so groggy this morning and just plain tired. Not sure how I slept in that I was in like a half-dream, dream state some of the time. Plus, my muscles have sort of a rubberish feeling.

No more of the Remeron for me. I can't feel this way.

I am flying home for a few days starting today, so I will not have access to my computer until Monday.

Take care,
Zoloftman :wave:
Quote from ZoloftMan:
Thanks Jennita.

I will countinue to ride the wave.

Zoloftman


Ok, just don't wipe out :cool: